# SDR DALA2020110203552

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECION FOUND CRACK ON STRAP STA Y 720, RBL 24 AT FWD CARGO COMPARTMENT (CCD).  STRAP REPAIRED, PER SRM.
